Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Odd triperfect numbers are divisible by eleven distinct prime factors


Author: Masao Kishore
Journal: Math. Comp. 44 (1985), 261-263
MSC: Primary 11A25
MathSciNet review: 771048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that an odd triperfect number has at least eleven distinct prime factors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A25

Retrieve articles in all journals with MSC: 11A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1985-0771048-2
PII: S 0025-5718(1985)0771048-2
Article copyright: © Copyright 1985 American Mathematical Society